Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 329, NWS Atlanta, GA

October 31, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 31, 2019, 1:44 PM EDT for 6 counties in Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 31, 2019, 1:44 PM EDT (17:44 UTC)
Expired
Oct 31, 2019, 2:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

613 
WUUS52 KFFC 311744
SVRFFC
GAC013-089-135-217-247-297-311815-
/O.NEW.KFFC.SV.W.0329.191031T1744Z-191031T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
144 PM EDT Thu Oct 31 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia...
  Western Barrow County in north central Georgia...
  Southeastern DeKalb County in north central Georgia...
  Southeastern Gwinnett County in north central Georgia...
  Walton County in north central Georgia...
  Northern Newton County in north central Georgia...

* Until 215 PM EDT.

* At 144 PM EDT, a severe thunderstorm was located over Lithonia, or
  near Conyers, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, Conyers, Winder, Monroe, Covington, Snellville,
  Loganville, Auburn, Dacula, Social Circle, Grayson, Oxford,
  Lithonia, Walnut Grove, Bethlehem, Between, Good Hope, Carl, Jersey
  and Lakeview Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3407 8377 3406 8375 3391 8363 3391 8364
      3389 8363 3388 8361 3378 8353 3365 8364
      3356 8409 3357 8411 3356 8413 3373 8424
      3408 8378
TIME...MOT...LOC 1744Z 233DEG 54KT 3369 8408 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 31, 12:08 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Oct 31, 12:08 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1208 PM EDT Thu Oct 31 2019

.UPDATE...

The strong cold front is making quick progress eastward through
north Georgia at this time. Convection is lining up along the
front with an area of showers continuing just behind the front.
There remains a window this afternoon for at least an isolated
severe risk with the activity along the leading edge of the front.
The greatest risk will be in north/northeast Georgia where 0-1
helicity of 200 m2/s2 overlaps with SBCAPE of 1000-1500 J/kg. The
primary risk will be strong wind gusts or a brief spin-up tornado.
The thunderstorm threat will come to a rapid end as the front
progresses eastward with gusty northwest winds ushering in much
colder temperatures from northwest to southeast through the late
afternoon.

RW

&&

.PREV DISCUSSION... /Issued 740 AM EDT Thu Oct 31 2019/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Friday/...

A strong upper trough will move from the mid MS Valley through the
OH Valley by this evening. This will bring a cold front across north
and central GA today and early tonight. Enough shear and instability
associated with this front could give us isolated strong to severe
thunderstorms today and this evening. Models are in good agreement
that the front should be just past Atlanta to Athens around 18z and
then push into central GA. Rain and thunderstorms should be tapering
off in the northwest corner by early afternoon. Drier and colder air
will spread over the state later today and tonight. Temperatures
this afternoon should gradually fall and the highs for today should
be this morning for much of the north. Portions of central should
remain warm for most of the day ahead of the front. Tonight will be
the coldest night this fall with temperatures dropping into the 30s
for much of the forecast area. A Freeze Warning has been issued for
most of northwest GA for tonight. A Flood Watch continues for north
GA until this evening. Friday will be dry and much cooler across the
forecast area.

41

LONG TERM /Friday Night through Wednesday/...

Friday night into Saturday morning, surface high pressure will be
dominating the weather pattern with lows in the 30s and PWATS
around 0.25in. A second cold front, associated by another
stronger shortwave moving across the Midwest, is expected
Saturday afternoon. However, with dry air in place it will only
result in a wind shift with another stout, surface high pressure
moving across the southeastern CONUS Saturday night through
Monday morning. Highs will be consistent through the weekend and
in the mid 50s and 60s. Skies will be mostly clear with seasonal
winds generally out of the north.

By Monday, the region will transition back to an upper-level
southwesterly flow pattern ahead of a broader longwave trough over
the CONUS, returning Gulf moisture to the region and increasing
PWATS to near an inch by Tuesday with surface dewpoints also
rising back into the 50s. The surface high pressure will also
shift eastward, resulting in cold air damming against the
southern Appalachians with a wedge front moving southward into
the area. As moist, air overrides the wedge, overcast skies and
scatter rain showers may be possible throughout the day on
Tuesday, though there are discrepancies in the long term models
with how much moisture flux occurs over the forecast area.

Thiem

AVIATION...
12Z UPDATE...

Showers and isolated thunderstorms will redevelop over the taf sites
this morning. The highest risk for tsra will be in the 14-20z time
frame today area wide. MVFR to borderline IFR ceilings will remain
possible through this afternoon until rain ends. Mostly SKC after
06z. Winds will be mainly ssw 10 to 15 kts and gusty after 12z.
Winds will become NW and gusty after 18z today at 12-16kts with
gusts 25-28kts.

//ATL CONFIDENCE... 12Z UPDATE... Medium confidence on thunder
timing and ceilings. High confidence on other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  34  60  37 /  80  20   0   0
Atlanta         74  34  56  37 /  90  10   0   0
Blairsville     68  28  55  33 /  90  10   0   0
Cartersville    72  32  55  34 / 100  10   0   0
Columbus        75  36  61  39 /  80  10   0   0
Gainesville     71  34  58  37 /  90  10   0   0
Macon           79  36  62  39 /  80  20   0   0
Rome            70  32  55  34 / 100  10   0   0
Peachtree City  74  33  58  36 /  80  10   0   0
Vidalia         87  42  64  44 /  70  30   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Friday for
the following zones: Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

Flood Watch until 8 PM EDT this evening for the following zones:
Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Douglas...Fannin...
Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...
Jackson...Lumpkin...Madison...Murray...North Fulton...Paulding...
Pickens...Polk...South Fulton...Towns...Union...Walker...White...
Whitfield.

&&

SHORT TERM...RW
LONG TERM....Baker
AVIATION...RW
Hazardous weather outlook, Oct 31, 12:35 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1235 PM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1235 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a Marginal Risk of severe thunderstorms this afternoon
and early evening for much of North and Central Georgia with a
line of showers and thunderstorms expected ahead of a cold front.
The primary threat will be damaging wind gusts associated with
stronger storms, with an outside chance of a weak, brief tornado.

A Flood Watch also continues across most of northern Georgia with
additional rainfall totals of 1 to 3 inches expected and locally
higher amounts possible. This combined with saturated soils from
previous rainfall could lead to flooding in area creeks, streams
and rivers, as well as roadways and low- lying areas.

Tonight, a Freeze Warning is also in effect for most of northern and
portions of west-central Georgia as sub-freezing temperatures are
expected to filter into the forecast area following the cold
front.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

No hazardous weather is expected at this time. Rain chances will
return Monday night through Tuesday night but are not expected to
pose any hazardous conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Oct 31, 1:15 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 PM EDT Thu Oct 31 2019

GAZ056-067>069-078-079-311745-
Harris GA-Upson GA-Spalding GA-Meriwether GA-Talbot GA-Pike GA-
115 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
NORTHWESTERN UPSON...SOUTHWESTERN SPALDING...MERIWETHER...TALBOT AND
PIKE COUNTIES UNTIL 145 PM EDT...

At 115 PM EDT...a line of strong thunderstorms was extending from
near Alvaton to Waverly Hall...and moving northeast at 45 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Griffin, Thomaston, Zebulon, Talbotton, Greenville, Manchester,
Woodbury, Waverly Hall, Warm Springs, Woodland, Molena, Williamson,
Meansville, Haralson, Gay, Sunset Village, Lincoln Park, Atwater,
Hilltop and Flint Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8469 3324 8425 3267 8437 3265 8486
TIME...MOT...LOC 1715Z 241DEG 38KT 3320 8462 3270 8477

WIND...40MPH
Special weather statement, Oct 31, 1:16 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT Thu Oct 31 2019

GAZ022-023-025-034-035-311730-
Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
116 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALL...NORTHWESTERN
JACKSON...NORTHWESTERN BARROW...EASTERN FORSYTH AND NORTHEASTERN
GWINNETT COUNTIES UNTIL 130 PM EDT...

At 116 PM EDT...a strong thunderstorm was over Aqualand Park, or 9
miles east of Cumming...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Sugar Hill, Suwanee, Buford, Braselton, Flowery Branch,
Oakwood, Hoschton, Talmo, Rest Haven, Candler, Thompsons Mill,
Chateau Elan, Aqualand Park, Chestnut Mountain, Oscarville, Road
Atlanta-Lanier Speedway and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3406 8406 3426 8404 3437 8370 3409 8369
TIME...MOT...LOC 1716Z 259DEG 39KT 3418 8398

WIND...40MPH
Special weather statement, Oct 31, 1:30 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT Thu Oct 31 2019

GAZ033>035-044>048-054>059-311800-
Butts GA-Fayette GA-Walton GA-Rockdale GA-Gwinnett GA-Jasper GA-
Newton GA-Henry GA-South Fulton GA-North Fulton GA-Barrow GA-
Clayton GA-DeKalb GA-Spalding GA-
130 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
WESTERN WALTON...ROCKDALE...SOUTHERN GWINNETT...NORTHWESTERN
JASPER...NEWTON...HENRY...SOUTH FULTON...NORTH FULTON...SOUTHWESTERN
BARROW...CLAYTON...DEKALB AND SPALDING COUNTIES UNTIL 200 PM EDT...

At 130 PM EDT...a line of strong thunderstorms was along a line
extending from Conley to Lake Spivey to near Digbey...and moving
northeast at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Lawrenceville, Griffin, McDonough, Decatur, Conyers, Monroe,
Covington, Jackson, Jonesboro, East Point, Stockbridge, Forest Park,
Snellville, Riverdale, College Park, Lilburn, Loganville, Clarkston
and Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3376 8451 3401 8383 3372 8370 3325 8380
      3322 8450 3327 8450 3351 8439
TIME...MOT...LOC 1730Z 240DEG 49KT 3366 8435 3354 8429 3324 8446

WIND...50MPH
Special weather statement, Oct 31, 1:39 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
139 PM EDT Thu Oct 31 2019

GAZ009-016-023-311800-
Hall GA-Towns GA-White GA-
139 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...SOUTHEASTERN
TOWNS AND EASTERN WHITE COUNTIES UNTIL 200 PM EDT...

At 138 PM EDT...a strong thunderstorm was over Mossy Creek, or 8
miles southeast of Cleveland...moving northeast at 65 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cleveland, Clermont, Helen, Unicoi State Park, Robertstown, Anna Ruby
Falls, Leaf, Mossy Creek, Smithgall Woods Conservation Are and
Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3481 8366 3480 8368 3479 8368 3476 8363
      3473 8362 3472 8364 3469 8364 3466 8366
      3462 8364 3458 8364 3455 8362 3453 8363
      3451 8367 3445 8363 3443 8364 3447 8377
      3469 8377 3482 8373
TIME...MOT...LOC 1738Z 225DEG 55KT 3451 8366

WIND...50MPH
Local storm report, Oct 31, 1:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     3 E ALPHARETTA          34.08N  84.24W
10/31/2019                   FULTON             GA   PUBLIC

            PUBLIC REPORTED A BLOWN OVER ARBOR AND VERY MINOR
            STRUCTURAL DAMAGE ON THE SOUTHWEST SIDE OF LAKE
            WINDWARD.

&&

EVENT NUMBER FFC1900772

LUSK
Special weather statement, Oct 31, 1:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
144 PM EDT Thu Oct 31 2019

GAZ023>025-027-035-311815-
Madison GA-Hall GA-Banks GA-Jackson GA-Barrow GA-
144 PM EDT Thu Oct 31 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...EASTERN
HALL...BANKS...JACKSON AND NORTHERN BARROW COUNTIES UNTIL 215 PM
EDT...

At 144 PM EDT...a line of strong thunderstorms was along a line
extending from Clermont to Carl...and moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Winder, Jefferson, Commerce, Homer, Braselton, Auburn,
Lula, Maysville, Arcade, Nicholson, Hoschton, Pendergrass, Ila, Carl,
Gillsville, Talmo, Candler, Chateau Elan and Road Atlanta-Lanier
Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3443 8361 3449 8354 3448 8347 3446 8340
      3442 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8327 3424 8317 3427 8311
      3424 8310 3418 8310 3398 8384 3399 8385
      3445 8376 3449 8366
TIME...MOT...LOC 1744Z 243DEG 74KT 3446 8376 3400 8382

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:48 PM EDTSpecial Weather StatementFFCBleckley27 min
Oct 30, 10:25 PM EDTSpecial Weather StatementFFCWilkinson35 min
Oct 31, 3:59 AM EDTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 29 more29 hr
Oct 31, 12:13 PM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Troup32 min
Oct 31, 12:44 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Harris, Meriwether, Talbot and 1 more31 min
Oct 31, 12:49 PM EDTSpecial Weather StatementFFCForsyth26 min
Oct 31, 12:56 PM EDTSpecial Weather StatementFFCDeKalb, Fulton34 min
Oct 31, 1:07 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding23 min
Oct 31, 1:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Talbot30 min
Oct 31, 1:16 PM EDTSpecial Weather StatementFFCHall14 min
Oct 31, 1:30 PM EDTSpecial Weather StatementFFCButts, DeKalb, Henry, Newton, Rockdale, Spalding and 1 more30 min
Oct 31, 1:39 PM EDTSpecial Weather StatementFFCWhite21 min
Oct 31, 1:44 PM EDTSpecial Weather StatementFFCBanks, Jackson31 min
Oct 31, 1:46 PM EDTSpecial Weather StatementFFCLamar, Marion, Monroe, Pike, Talbot, Taylor and 1 more29 min
Oct 31, 1:59 PM EDTSpecial Weather StatementFFCButts, Henry, Newton31 min
Oct 31, 2:15 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Rockdale and 1 more45 min
Oct 31, 2:17 PM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor13 min
Oct 31, 2:29 PM EDTSpecial Weather StatementFFCBibb, Butts, Crawford, Jasper, Monroe, Morgan and 1 more31 min
Oct 31, 2:31 PM EDTSpecial Weather StatementFFCMacon, Peach, Schley, Sumter, Webster29 min
Oct 31, 2:40 PM EDTSpecial Weather StatementFFCHancock35 min
Oct 31, 2:51 PM EDTSpecial Weather StatementFFCBibb24 min
Oct 31, 2:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Jasper, Jones, Morgan, Oconee and 2 more31 min
Oct 31, 3:01 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach, Sumter14 min
Oct 31, 3:15 PM EDTSpecial Weather StatementFFCBibb, Bleckley, Crisp, Dooly, Houston, Pulaski and 1 more30 min
Oct 31, 3:19 PM EDTSpecial Weather StatementFFCGlascock26 min
Oct 31, 3:28 PM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Wilkes32 min
Oct 31, 3:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Oct 31, 3:48 PM EDTSpecial Weather StatementFFCGlascock12 min
Oct 31, 3:49 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox, Wilkinson26 min
Oct 31, 4:00 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington45 min
Oct 31, 4:15 PM EDTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Johnson, Laurens, Pulaski and 1 more45 min
Oct 31, 4:16 PM EDTSpecial Weather StatementFFCWilkes14 min
Oct 31, 4:45 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington30 min
Oct 31, 5:00 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Treutlen and 1 more45 min
Oct 31, 5:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.